4 doctors weighed in:

What are the effects of overdose on dayquil (apap/dextromethorphan/pseudoephedrin?

4 doctors weighed in
Dr. Shaym Puppala
Internal Medicine
2 doctors agree

In brief: Serious

Acetaminophen (apap, tylenol) overdose can kill the liver, and kill the overdoser. It is one of the most commonly overdosed over-the-counter medications, partly due to misconception that if it is over-the-counter then it cannot be all that harmful.
It is safe within listed limits. Pseudoephedrine overdose can speed up the heart to dangerous levels or raise blood pressure to dangerous levels.

In brief: Serious

Acetaminophen (apap, tylenol) overdose can kill the liver, and kill the overdoser. It is one of the most commonly overdosed over-the-counter medications, partly due to misconception that if it is over-the-counter then it cannot be all that harmful.
It is safe within listed limits. Pseudoephedrine overdose can speed up the heart to dangerous levels or raise blood pressure to dangerous levels.
Dr. Shaym Puppala
Dr. Shaym Puppala
Thank
Dr. David Martin
ENT - Head & Neck Surgery

In brief: DayQuil

An overdosage of the Acetaminophen can cause liver failure, too much Pseudoephedrine can cause heart arrhythmias, and too much dextromethorphan can lead to breathing problems and hallucinations.
Do not take more than the recommended dose!

In brief: DayQuil

An overdosage of the Acetaminophen can cause liver failure, too much Pseudoephedrine can cause heart arrhythmias, and too much dextromethorphan can lead to breathing problems and hallucinations.
Do not take more than the recommended dose!
Dr. David Martin
Dr. David Martin
Thank
Get help from a real doctor now
Dr. Steven Seres
Board Certified, Internal Medicine
17 years in practice
497K people helped
Continue
108,000 doctors available
Read more answers from doctors